MathSciNet Relay Station
MathSciNet bibliographic data
MR1501903 20F05 (20D99)
Hopkins, Charles Concerning uniqueness-bases of finite groups with applications to $p$-groups of class $2$. Trans. Amer. Math. Soc. 41 (1937), no. 2, 287–313.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement